Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 357, Number 5

All articles in this issue are freely accessible.

A new Löwenheim-Skolem theorem
Matthew Foreman and Stevo Todorcevic.
Trans. Amer. Math. Soc. 357 (2005), 1693-1715
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2115072
Compactness of isospectral potentials
Harold Donnelly.
Trans. Amer. Math. Soc. 357 (2005), 1717-1730
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2115073
Coisotropic and polar actions on complex Grassmannians
Leonardo Biliotti and Anna Gori.
Trans. Amer. Math. Soc. 357 (2005), 1731-1751
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2115074
Solving the Korteweg-de Vries equation by its bilinear form: Wronskian solutions
Wen-Xiu Ma and Yuncheng You.
Trans. Amer. Math. Soc. 357 (2005), 1753-1778
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2115075
From \boldmath$Γ$-spaces to algebraic theories
Bernard Badzioch.
Trans. Amer. Math. Soc. 357 (2005), 1779-1799
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2115076
Existence and asymptotic behavior for a singular parabolic equation
Juan Dávila and Marcelo Montenegro.
Trans. Amer. Math. Soc. 357 (2005), 1801-1828
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2115077
The baseleaf preserving mapping class group of the universal hyperbolic solenoid
Chris Odden.
Trans. Amer. Math. Soc. 357 (2005), 1829-1858
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2115078
Graphs of zeros of analytic families
Alexander Brudnyi.
Trans. Amer. Math. Soc. 357 (2005), 1859-1875
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2115079
Poset fiber theorems
Anders Björner, Michelle L. Wachs and Volkmar Welker.
Trans. Amer. Math. Soc. 357 (2005), 1877-1899
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2115080
Plane Cremona maps, exceptional curves and roots
Maria Alberich-Carramiñana.
Trans. Amer. Math. Soc. 357 (2005), 1901-1914
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2115081
Blow-up examples for second order elliptic PDEs of critical Sobolev growth
Olivier Druet and Emmanuel Hebey.
Trans. Amer. Math. Soc. 357 (2005), 1915-1929
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2115082
Associativity of crossed products by partial actions, enveloping actions and partial representations
M. Dokuchaev and R. Exel.
Trans. Amer. Math. Soc. 357 (2005), 1931-1952
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2115083
Extension-orthogonal components of preprojective varieties
Christof Geiß and Jan Schröer.
Trans. Amer. Math. Soc. 357 (2005), 1953-1962
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2115084
Toric residue and combinatorial degree
Ivan Soprounov.
Trans. Amer. Math. Soc. 357 (2005), 1963-1975
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2115085
Threefolds with vanishing Hodge cohomology
Jing Zhang.
Trans. Amer. Math. Soc. 357 (2005), 1977-1994
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2115086
Finite quotients of rings and applications to subgroup separability of linear groups
Emily Hamilton.
Trans. Amer. Math. Soc. 357 (2005), 1995-2006
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2115087
Cut numbers of $3$-manifolds
Adam S. Sikora.
Trans. Amer. Math. Soc. 357 (2005), 2007-2020
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2115088
Mansfield’s imprimitivity theorem for full crossed products
S. Kaliszewski and John Quigg.
Trans. Amer. Math. Soc. 357 (2005), 2021-2042
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2115089
On the theory of elliptic functions based on $_{2}F_{1}(\frac{1}3,\frac{2}3;\frac{1}2;z)$
Li-Chien Shen.
Trans. Amer. Math. Soc. 357 (2005), 2043-2058
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2115090
Small deviations of weighted fractional processes and average non–linear approximation
Mikhail A. Lifshits and Werner Linde.
Trans. Amer. Math. Soc. 357 (2005), 2059-2079
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2115091
Generalized spherical functions on reductive $p$-adic groups
Jing-Song Huang and Marko Tadic.
Trans. Amer. Math. Soc. 357 (2005), 2081-2117
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2115092